# SDR UIEA200700253

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,245 hours, 15,985 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 9105M20G14
- Part serial: R504775
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT REVERSER AT NAC STATION 206.10 UPPER SIDEWALL SKIN DELAMINATED.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER CF6-50 ENGINE MANUAL 78-32-03, REPAIR NR 13, REF: FIG 1.  ALSO, REFERENCE ATLAS AIR XEO NR 78-062007.
